# SDR SWIA972316

- Difficulty date: January 28, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 28,318 hours, 33,264 cycles
- Engine: Pwa PW118
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Warning Light
- Condition: Illuminated
- Location: Trim Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRIM AURAL WARNING WITH TRIM IN GREEN BAND AT TAKEOFF.  ABORTED TAKEOFF.  RESET AURAL WARNING COMPUTER.  RAN AIRCRAFT WITH TRIM SET TO TAKEOFF.  COULD NOT DUPLICATE.  CYCLED TRIM OUT OF GREEN BAND FORWARD AND AFT.  TRIM AURAL WARNING CHECKS GOOD.  RAN TRIM THROUGH GREEN BAND SLOWLY AND STOPPED AT EACH POSITION WHILE RUNNING.  ALL CHECKS FOUND GOOD.
